Alert archive / Texas / Severe Thunderstorm Warnings in 1995
Severe Thunderstorm Warning 154, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 2, 1995, 9:02 PM CDT for Oldham County, Potter County, Texas. It was in force for 58 min.
The area
The counties it named.
The facts
- Issued
- Jun 2, 1995, 9:02 PM CDT (02:02 UTC)
- Expired
- Jun 2, 1995, 10:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Amarillo, TX
- Area
- Whole counties
Counties Oldham County, TX, Potter County, TX
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 825 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1380 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 8:25 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 2, 8:25 PM CDT, 37 minutes before
FPUS3 KAMA 030206 COR
AFDAMA
TEXAS/OKLAHOMA PANHANDLES AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
825 PM CDT FRI JUN 02 1995
IN LIGHT OF ALL THE SEVERE WEATHER TAKING PLACE ACRS THE PNHDLS
THIS EVE...WILL LEAVE THE PREV FCST PACKAGE ALONE FOR THE FIRST PD.
LOOKS TO BE IN THE BALLPARK AS FAR AS TEMPS AND WNDS GO.
.AMA...NONE.
.OK...NONE.
SCHNEIDER
|
46 2.G;{FPUSD
Ej[#FXUS
(MZQFPCN
4CMFPUS
C$FQUS
JgFQUS*
MFTCNj
@`#FXUS
FbFTCNZN
M$#FXUS
JFQUSr
|N+{FPUS
G#FXUS
tEQ#FXUS
AkYFPUS
(B/+#FXUS
MFZCAP
H{FPUS
@FPUS
KmFQUSL
K*{FXUSV
TJg#{FPUS(In the hours before
Local storm report, Jun 2, 3:24 PM CDT, 5 hours 38 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO, TX
330 PM CDT FRI JUN 02 1995
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1040 AM DUMAS TX QUARTER SIZE HAIL RPTD
06/02/95 MOORE BY SHERIFFS OFFICE
1046 AM ALIBATES NAT'L MONUMENT TX GOLFBALL SIZE HAIL RPTD
06/02/95 POTTER BY LAKE MEREDITH RANGERS
1106 AM 4SW FRITCH TX DIME SIZE HAIL RPTD BY
06/02/95 POTTER/CARSON SKYWARN SPOTTER
1115 AM 4SW FRITCH TX GOLFBALL SIZE HAIL COVERING
06/02/95 POTTER/CARSON ROAD RPTD BY DPS TROOPERS
1215 PM 5W MCBRIDE TX DIME SIZE HAIL RPTD BY
06/02/95 CARSON SKYWARN SPOTTER
1217 PM 10S BORGER TX QUARTER SIZE HAIL RPTD BY
06/02/95 CARSON SKYWARN SPOTTER
1217 PM 2E TELL TX NICKEL SIZE HAIL RPTD BY
06/02/95 CHILDRESS TV MET
1221 PM 2E TELL TX QUARTER SIZE HAIL RPTD BY
06/02/95 CHILDRESS SKYWARN SPOTTER
1225 PM 3 S OF BORGER TX QUARTER SIZE HAIL RPTD
06/02/95 CARSON BY SKYWARN SPOTTER
0127 PM WHITEDEER TX DIME SIZE HAIL RPTD BY
06/02/95 CARSON SKYWARN SPOTTER
0205 PM HWY 136 AND ALIBATES TX GOLFBALL SIZE HAIL 2" DEEP
06/02/95 POTTER RPTD BY LAKE MEREDITH RANGER
GARCIALocal storm report, Jun 2, 3:30 PM CDT, 5 hours 32 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO, TX
330 PM CDT FRI JUN 02 1995
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1040 AM DUMAS TX QUARTER SIZE HAIL RPTD
06/02/95 MOORE BY SHERIFFS OFFICE
1046 AM ALIBATES NAT'L MONUMENT TX GOLFBALL SIZE HAIL RPTD
06/02/95 POTTER BY LAKE MEREDITH RANGERS
1106 AM 4SW FRITCH TX DIME SIZE HAIL RPTD BY
06/02/95 POTTER/CARSON SKYWARN SPOTTER
1115 AM 4SW FRITCH TX GOLFBALL SIZE HAIL COVERING
06/02/95 POTTER/CARSON ROAD RPTD BY DPS TROOPERS
1215 PM 5W MCBRIDE TX DIME SIZE HAIL RPTD BY
06/02/95 CARSON SKYWARN SPOTTER
1217 PM 10S BORGER TX QUARTER SIZE HAIL RPTD BY
06/02/95 CARSON SKYWARN SPOTTER
1217 PM 2E TELL TX NICKEL SIZE HAIL RPTD BY
06/02/95 CHILDRESS TV MET
1221 PM 2E TELL TX QUARTER SIZE HAIL RPTD BY
06/02/95 CHILDRESS SKYWARN SPOTTER
1225 PM 3 S OF BORGER TX QUARTER SIZE HAIL RPTD
06/02/95 CARSON BY SKYWARN SPOTTER
0127 PM WHITEDEER TX DIME SIZE HAIL RPTD BY
06/02/95 CARSON SKYWARN SPOTTER
0205 PM HWY 136 AND ALIBATES TX GOLFBALL SIZE HAIL 2" DEEP
06/02/95 POTTER RPTD BY LAKE MEREDITH RANGER
GARCIA
:?$76SnvqNiF'*KSpecial weather statement, Jun 2, 4:11 PM CDT, 4 hours 51 minutes before
TXZ001-002-006-007-011-012-016-017-021-022-OKZ002-NMZ007-013-021- 020-022215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 411 PM CDT (311 PM MDT) FRI JUN 2 1995 THE NATIONAL SEVERE STORMS FORECAST CENTER HAS ISSUED A TORNADO WATCH EFFECTIVE FRIDAY AFTERNOON AND EVENING THROUGH 10 PM CDT. THE COUNTIES OF TEXAS INCLUDED IN THIS WATCH ARE: DALLAM HARTLEY MOORE SHERMAN DEAF SMITH OLHAM POTTER RANDALL CASTRO PARMER IN OKLAHOMA: CIMARRON THE SEVERE THUNDERSTORM WATCH FOR THE REST OF THE TEXAS PANHANDLE IS NO LONGER IN EFFECT.
Special weather statement, Jun 2, 4:20 PM CDT, 4 hours 42 minutes before
NMZ007-013-020-021-OKZ001-TXZ001-002-006-007-011-012-016-017-021-022- 022215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 420 PM CDT FRI JUN 2 1995 THE NATIONAL SEVERE STORMS FORECAST CENTER HAS ISSUED A TORNADO WATCH EFFECTIVE FRIDAY AFTERNOON AND EVENING THROUGH 10 PM CDT. THE COUNTIES OF TEXAS INCLUDED IN THIS WATCH ARE: DALLAM HARTLEY MOORE SHERMAN DEAF SMITH OLHAM POTTER RANDALL CASTRO PARMER IN OKLAHOMA: CIMARRON IN NEW MEXICO: UNION QUAY ROOSEVELT CURRY THE SEVERE THUNDERSTORM WATCH FOR THE REST OF THE TEXAS PANHANDLE IS NO LONGER IN EFFECT.
Special weather statement, Jun 2, 4:21 PM CDT, 4 hours 41 minutes before
NMZ007-013-020-021-OKZ001-TXZ001-002-006-007-011-012-016-017-021-022- 022215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 420 PM CDT FRI JUN 2 1995 THE NATIONAL SEVERE STORMS FORECAST CENTER HAS ISSUED A TORNADO WATCH EFFECTIVE FRIDAY AFTERNOON AND EVENING THROUGH 10 PM CDT. THE COUNTIES OF TEXAS INCLUDED IN THIS WATCH ARE: DALLAM HARTLEY MOORE SHERMAN DEAF SMITH OLHAM POTTER RANDALL CASTRO PARMER IN OKLAHOMA: CIMARRON IN NEW MEXICO: UNION QUAY ROOSEVELT CURRY THE SEVERE THUNDERSTORM WATCH FOR THE REST OF THE TEXAS PANHANDLE IS NO LONGER IN EFFECT.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:01 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 44 min |
| Jun 2, 7:12 PM CDT | Tornado Warning | AMA | Parmer | 33 min |
| Jun 2, 7:25 PM CDT | Tornado Warning | AMA | Castro | 50 min |
| Jun 2, 7:28 PM CDT | Tornado Warning | AMA | Swisher | 47 min |
| Jun 2, 7:43 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 62 min |
| Jun 2, 7:43 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 62 min |
| Jun 2, 7:55 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 65 min |
| Jun 2, 8:09 PM CDT | Tornado Warning | AMA | Castro | 51 min |
| Jun 2, 8:14 PM CDT | Tornado Warning | AMA | Swisher | 46 min |
| Jun 2, 8:45 PM CDT | Tornado Warning | AMA | Randall | 45 min |
| Jun 2, 8:52 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 68 min |
| Jun 2, 8:55 PM CDT | Tornado Warning | AMA | Swisher | 65 min |
| Jun 2, 9:46 PM CDT | Severe Thunderstorm Warning | AMA | Randall | 59 min |
| Jun 2, 9:55 PM CDT | Severe Thunderstorm Warning | AMA | Swisher | 65 min |
| Jun 2, 11:15 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 60 min |
| Jun 3, 12:08 AM CDT | Severe Thunderstorm Warning | AMA | Oldham | 52 min |
| Jun 3, 12:48 AM CDT | Severe Thunderstorm Warning | AMA | Potter | 46 min |
| Jun 3, 1:12 AM CDT | Tornado Warning | AMA | Potter | 48 min |
| Jun 3, 2:38 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 67 min |
| Jun 3, 4:31 PM CDT | Tornado Warning | AMA | Hall | 59 min |
| Jun 3, 5:10 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 65 min |
| Jun 3, 5:24 PM CDT | Tornado Warning | AMA | Hall | 66 min |
| Jun 3, 5:28 PM CDT | Severe Thunderstorm Warning | AMA | Childress | 62 min |
| Jun 3, 5:31 PM CDT | Severe Thunderstorm Warning | AMA | Briscoe | 59 min |
| Jun 3, 6:15 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 60 min |
| Jun 3, 6:28 PM CDT | Severe Thunderstorm Warning | AMA | Briscoe, Childress, Hall | 62 min |
| Jun 3, 6:35 PM CDT | Tornado Warning | AMA | Childress | 55 min |
| Jun 3, 6:56 PM CDT | Severe Thunderstorm Warning | AMA | Potter | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 1995Every severe thunderstorm warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.